# SDR SWAA2019121039523

- Difficulty date: November 27, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 39,637 hours, 19,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727e-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT Z CHANNEL CORRODED BETWEEN BS. 727E+10 TO BS. 807, LBL 22. / R&R Z-ANGLE  PER SRM.
